# SDR VNAA2009070100009

- Difficulty date: June 29, 2009
- Submitted: July 2, 2009
- Operation: Air carrier
- Aircraft: N228PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7897
- Aircraft time: 12,854 hours, 13,305 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 860D10018
- Part serial: 1364
- Condition: Failed
- Location: Te Flap
- Part time: 12,854 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED FLAPS FAILED AT 20 DEGREES.   AIRCRAFT RETURNED TO CLT LANDING WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE FECU AND CHECKED FLAPS SYSTEM.  NO PROBLEMS WERE FOUND.  TROUBLESHOOTING AND CHECKS WERE DONE USING THE AIRCRAFT MAINTENANCE MANUAL AND FIM.  AIRCRAFT WAS RELEASED FOR SERVICE.
